RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1966, Volume 2, Number 7  


Stability with respect to impulsive disturbances
E. A. Barbashin
863
Stability of generalized processes. I, II
S. T. Zavalishchin
872
Geometric location and estimation of growth of solutions of perturbed systems
B. F. Bylov
882
Stability with respect to the first approximation
N. A. Izobov
898
Invariants of linear representations of the rotation group of the plane and their applications in the qualitative theory of differential equations
K. S. Sibirskii
908
Correctness of boundary value problems for a differential equation of the second order in a Banach space. II
S. G. Krein, G. I. Laptev
919
Estimates of generalized characteristic numbers of differential systems
Yu. S. Bogdanov
927
Analytic structure of the solution of a differential equation with nonholomorphic right side in the case of a center or focus
A. N. Erugin
934
Periodic solutions of parabolic equations
Yu. P. Gor'kov
943
Propagation of a perturbation in problems connected with degenerate quasi-linear equations of parabolic type
M. K. Likht
953
General mixed problems for general two-dimensional hyperbolic systems
Z. O. Mel'nik
958
A variational problem with a small parameter. II
V. D. Kopchenov
967
Approximate solution of a mixed boundary value problem of the theory of harmonic functions
M. A. Aleksidze
988
Библиография журнальных статей
A. R. Shakun
995
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019